# SDR UPS99830149

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING, I/B FLAP, I/B SIDE, CLOSE OUT WEB CRACKED SEVERAL PLACES.  FABRICATED AND INSTALLED NEW WEB, DOUBLER AND STIFFENERS IAW REO 06611 AND DC8 SRM 51-1-21 & 51-1-14.
